How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4484
Experience:  MD Psychiatry
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds


Customer Question

He is on Amisant 50 Pacitane Fostera and Delok...he is doing quite well on this medication....I just wanted to know how long will he have to be on this medication and if the medication is stopped will his health get bad like before that is crying shouting and getting angry...
Submitted: 4 years ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 4 years ago.

Hi there,


Welcome to Just answer !

Since how many days is he on these drugs ?


what is his age ?


what is his diagnosis ?



Customer: replied 4 years ago.
He is on these meds from 3 months..he is 34 ...he had a neurological problem ...he was diagnosed wid ADEM...he completely recovered from the neurological problem ...and now suffering from depression ...he was on antidepressants for 5 months they didn't help him at all instead he started becoming aggressive ....then he was prescribed wid these drugs with which he is doing quite well...his emotional instability has increased a lot...litlle bit stress he gets upset and feels like crying...just wanted to know how will he become emotionally strong and what will happen if the medicines are stopped ...will his health get bad or worst?
Expert:  Dr. Kaushik replied 4 years ago.

Thanks for the reply..


Well, i deally he should be maintained on this regime for atleast 12 months for full recovery and prevention of future relapse of this condition , which may occur if you stop the drug now ..


yes the symptoms will return if he stops the drugs at the moment..


Usually in the initial phase of treatment like he is right now , fluctuation in mood is often seen , so the crying spells or emotional outbursts will slowly but firmly wane off , so do not get worked up, he is on the right track , but just make sure he completes course of this regime for the period mentioned above so that he remains symptom free without having to face this cndition in the future..


I hope this helps..


Wish you all the best..


Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.



Expert:  Camille-Mod replied 4 years ago.

Hi, I’m a moderator for this topic. Your Professional has opted out and I wonder whether you’re still waiting for an answer. If you are, please let me know and I will do my best to find another Professional to assist you right away. If not, feel free to let me know and I will cancel this question for you. Thank you!

Customer: replied 4 years ago.

My Husband is now on Pacitane,Amisant,Rivotril,Fostera,Lifodep and Delok.

He is on this medication from 8 months .He still feels like crying and low all the time.He is continously got a grimpse on his face. he cant stop doing that.

After this medication he is become verry low. his shouting and crying has reduced but he is become verry silent and low. Does not even talk. and gets tired verry fast.

when i told his Doctor he reduced the Dose , wen the dose is changed his health gets bad he feels uneasy ,irritated.mood swings,crying.

canu please advice to what can i do ....its a verry long time we are trying to get him ok ....the doctors only change medicines which hav helped him for few days the some new bad symptoms start...

its veery difficuilt to find out the right treatment .Till now nothing has helped him .

Kindly help me out...

Expert:  Camille-Mod replied 4 years ago.

Thank you. Sometimes, finding the right Professional can take a little longer than expected and we thank you greatly for your understanding. We’ll be in touch again shortly.

Related Mental Health Questions